MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408646
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported during preparation with the dragonfly optis imaging catheter, while inserting the guidewire into the imaging catheter, the distal tip separated into two pieces.Therefore, the imaging catheter was not used in the patient and an unknown device was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial emdr report, the following information was provided: it was reported during use with the dragonfly optis imaging catheter, while inserting the guidewire into the imaging catheter, the distal tip separated into two pieces.Therefore, the imaging catheter was removed the patient and an unknown device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual analysis and functional testing were performed on the returned device.The reported separation was not able to be confirmed, as the returned device was without any separation or related damage noted.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation was unable to determine a cause for the reported material separation.The returned catheter was confirmed to have remained intact and without any separation.In this case, it may be that the user assumed the sheath damage (kinked sheath throughout and stretched guidewire exit notch; however, there was no material separation observed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated.D1: correction (brand name updated).D2a: correction (common device name updated).D3: correction (manufacturer name, address, city, state and postal code updated).E1: first, last name updated from unknown to (b)(6).E1: title updated from dr.To ms.E3: occupation updated from physician to pharmacist.H6 - removed 2645 and added 2199.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19499409
Report Number2024168-2024-06763
Device Sequence Number17845504
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)250717(10)9139998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Model NumberC408646
Device Catalogue NumberC408646
Device Lot Number9139998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown